# SDR DALA2019062803917

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 46,577 hours, 32,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS MISSING AT LOCATION 600. MAINTENANCE REPLACED THE COVER WHICH WAS FOUND ON THE FLOOR. OPERATIONS IS NORMAL AND THE AIRCRAFT IS OKAY TO CONTINUE SERVICE. (LP #1143587)
